# SDR DALA2020102603467

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 5311-01207-01A, MTC REPORTED A CRACK INDICATION ON THE FRAME AT STA 1681.  THE CRACK INDICATION IS REPORTED TO BE AT THE INBOARD HOLE COMMON TO THE CLIP AT WL 208 (JUST BELOW THE FLOOR LINE).  REPAIRED PER ERA 581126-14.
